# SDR AALA202211233413

- Difficulty date: November 16, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 35,843 hours, 14,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER COMPARTMENT FLOOR BEAM AT FASTENER HOLE LOCATED AT BS 987 AND RBL 43. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-6.
